, Volume 84, Issue 1, pp 1-49

Nonexistence results and estimates for some nonlinear elliptic problems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Here we study the local or global behaviour of the solutions of elliptic inequalities involving quasilinear operators of the type\(L_{\mathcal{A}^u } = - div\left[ {\mathcal{A}\left( {x,u,\nabla u} \right)} \right] \geqslant \left| x \right|^\sigma u^Q \) or\(\begin{gathered} L_{\mathcal{A}^u } = - div\left[ {\mathcal{A}\left( {x,u,\nabla u} \right)} \right] \geqslant \left| x \right|^\sigma u^S v^R \hfill \\ L_{\mathcal{B}^u } = - div\left[ {\mathcal{B}\left( {x,u,\nabla u} \right)} \right] \geqslant \left| x \right|^b u^Q u^T \hfill \\ \end{gathered} \). We give integral estimates and nonexistence results. They depend on properties of the supersolutions of the equationsL A u=0,L B v=0, which suppose weak coercivity conditions. Under stronger conditions, we give pointwise estimates in case of equalities, using Harnack properties.